Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Periods of Eisenstein series and some applications

Author: Zachary A. Kent
Journal: Proc. Amer. Math. Soc. 139 (2011), 3789-3794
MSC (2010): Primary 11F67, 11F03
Published electronically: July 12, 2011
MathSciNet review: 2823025
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Bringmann, Guerzhoy, Ono, and the author developed an Eichler-Shimura theory for weakly holomorphic modular forms by studying associated period polynomials. Here we include the Eisenstein series in this theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F67, 11F03

Retrieve articles in all journals with MSC (2010): 11F67, 11F03

Additional Information

Zachary A. Kent
Affiliation: Department of Mathematics and Computer Science, Emory University, Atlanta, Georgia 30322

Received by editor(s): August 17, 2010
Published electronically: July 12, 2011
Additional Notes: The author would like to thank Pavel Guerzhoy, Ken Ono, Don Zagier, and the referee for several suggestions that improved this paper.
Communicated by: Ken Ono
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia